# SDR UIEA2015021600122

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 87,687 hours, 16,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF MDDR 54771 PATH LIGHT AT L2 JUMP SEAT INOPERATIVE.  SECURED LOOSE CONNECTOR AT LIGHT CAPSULE.  OPERATIONS CHECKED GOOD IAW AMM 33-51-12.  PLACARDS REMOVED MC NOTIFIED.
